You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1966-1967/28/3
A characterization of Hilbert-Schmidt operators
Download
PDF
- A characterization of Hilbert-Schmidt operators
Article
Original scientific text
Title
A characterization of Hilbert-Schmidt operators
Authors
A. Pełczyński
1
Affiliations
Warszawa, Polska
Studia Mathematica
1966-1967/28/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
355-360
Main language of publication
English
Published
1967
Exact and natural sciences
mathematics